# SDR COMA9910168

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 16,823 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PATH EMERGENCY LIGHTS ARE INOP.  REPLACED THE NR 1 POSITION EMERGENCY BATTERY.
